MathSciNet Relay Station
MathSciNet bibliographic data
MR232834 (38 #1157) 20.20
Yamaki, Hiroyoshi A characterization of the alternating groups of degrees $12,$ $13,$ $14,$ $15$. J. Math. Soc. Japan 20 1968 673–694.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement